# SDR DALA2021122708062

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 54,567 hours, 22,693 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 L2 CABIN DOOR ARM IND. DOES NOT COME OUT WHEN DOOR IS ARMED. CORRECTIVE ACTION: REMOVED PANAL PER B757 AMM 52-11 AND FOUND FOD IN THE WAY. REMOVED FOD OPS CKS NORMAL. (8360541)
